# SDR SIMA20170606006

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 1,486 hours, 959 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Dirty
- Location: Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH APPROXIMATELY 27000 FT WHILE CLIMBING,  THE NR 2 LP VIBRATION INDICATOR WAS AT 4.0 IN THE CAUTION RANGE.  REDUCED N1 TO 77% BEFORE INDICATION WENT GREEN.  RAN CHECKLIST AND PERFORMED A PERCAUTIONARY ENGINE SHUTDOWN IAW ENGINE ABNORMAL VIBRATION CHECKLIST.  PERFORMED ENGINE VIBRATION IAW FIM 72-00-00 THRU BLOCK E OF FIGURE 109.  PERFORMED E2 VIBRATION CHECK IAW MM 72-00-00.  ALL PARAMETERS WITHIN LIMITS.  REMOVED AND CLEANED THE RT ENGINE FAN BLADES, REMOVED AND REPLACED THE RT ENGINE FAN BLADE PINS AND BUMPER BAND, REINSTALLED FAN BLADES IAW ESM 72-00-00-800-915 SPECIAL PROCEDURES 097, VIBRATION RUN 0.3 TDMI RESTORED.
